# SDR 2A6R2021021259202

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 6,953 hours, 28,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 6,953 hours, 28,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SKIN OF TAILCONE, RIGHT ENGINE BAY INBD FWD CORNER AT ATTACH ANGLE FS 4800 RBL80 FOUND 1.5" CRACK DURING 1000HR INSPECTION. CRACK RUNS FROM THE FWD EDGE OF THE TAILCONE SKIN THROUGH TWO RIVETS THAT ATTACH THE SKIN TO THE BULKHEAD ANGLE.
